# SDR CALA2024111401147

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924
- Aircraft serial: 42187
- Aircraft time: 31,260 hours, 11,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LVL1 CHRONIC FOR AISLE SEAT 20C EMER EXIT ROW RED LIGHT ASSY DETATCHED. NOTE: LIGHT ASSY ADJUSTED/ SECURE SEVERAL TIMES WITH NO POSITIVE FIX.PLZ PERF GVI OF 20C EMER AISLE LIGHT ASSY FOR DEFECTS REF AMM 33-51-11-960-802. ENSURE SEAT 20C EMER LIGHT ASSY IS SECURE. REPLACE LIGHT ASSY AS REQUIRED.   INSPECTED EMERGENCY AISLE LIGHT AT SEAT 20C. EMERGENCY AISLE LIGHT IS SECURED.
